MathSciNet Relay Station
MathSciNet bibliographic data
MR2846376 65L05 (26A33 34A08 45J05)
Ford, Neville J.; Morgado, M. Luísa Fractional boundary value problems: analysis and numerical methods. Fract. Calc. Appl. Anal. 14 (2011), no. 4, 554–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement